# SDR CALA2013081990514

- Difficulty date: August 16, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 74,039 hours, 27,312 cycles
- Engine: Pwa PW2040
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Panel
- Condition: Shorted
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LIGHTS KEEP GOING OUT, CONTROL PANEL BY L1 DOOR SEEMS TO HAVE SHORT.  REPLACED PANEL WITH PANEL FROM 5413.
